Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Headache after doing exercises in fitness boot camp. Am I doing the exercise wrong?

I am currently in a fitness boot camp (which is great by the way). But today after doing a crunch up type of ab work, feet elevated, arms straight in air and lifting shoulder blades up off ground - rep after rep 50x. When I stopped and got up - I got an immediately sharp headache pain - lasted about 5 minutes. I am 47, female, 180lbs, good health, just out of shape. Am I doing the exercise wrong? Why did that happen?
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response

Thanks for the query

Headaches after heavy training could be either due to increased blood flow to the brain as there is more cardiac output (normal phenomenon) or due to dehydration.

I strongly advice you to take adequate hydration during these exercises. If the problem recurs or you face issues like dizziness and blurring of vision I would like you to meet your physician for a routine check up

I hope I have answered your query

Answered: Sun, 12 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor